# SDR WX0A2020072473532

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 44,134 hours, 29,943 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH APPROXIMATELY FL320 RECEIVED ECAM CAB PR EXCESS CAB ALT  AND COMPLIED WITH THOSE PROCEDURE. CABIN PRESSURE GOT AS HIGH AS 12500 FT. MASK DID NOT DEPLOY. OTHER ECAM THAT FOLLOWED WERE CABPR LO DIFF PR, DOOR R AFT CABIN, AND CAB PR SAFETY VALVE OPEN.   R & R BOTH 1 & 2 C.P.C.'S AND OUTFLOW VALVE. OPS TEST OF ALL 3 ITEMS GOOD IAW AMM 21-31-00-710-002, & 21-31-00-710-003."
